# SDR BAGA2023113000004

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N208BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55148
- Aircraft time: 3,652 hours, 1,380 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GLY HTR 1 CIRCUIT BREAKER TRIPPED IN FLIGHT. LOCATION CDC5-7-4. FAINT SMELL CONFIRMED BY FLIGHT ATTENDANTS AFTER ACTIVATING AFT GALLEY HEATER. FLIGHT ATTENDANTS THEN TURNED OFF HEATER AND CB REMAINED TRIPPED. NO RESET ATTEMPTED.
